# SDR UALA2012072303958

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,172 hours, 11,084 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE OTBD THRUST REVERSER HEAT BLANKET DELAMINATED AND HAS HONEYCOMB EXPOSED.  OTBD REVERSER REPLACED.
